×

Über positive Eigenwerte kompakter Abbildungen in topologischen Vektorräumen. (German) Zbl 0141.32502


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Bourbaki, N.: Espaces vectoriels topologiques. Chap. I–II. Act. Sci. Ind. 1189. Paris: Hermann 1953.
[2] Frobenius, G.: Über Matrizen aus positiven Elementen. Sitzber. preuß. Akad. Wiss. 1908, 471–476. · JFM 39.0213.03
[3] – Über Matrizen aus positiven Elementen II. Sitzber. preuß. Akad. Wiss. 1909, 514–518. · JFM 40.0202.02
[4] – Über Matrizen aus nicht negativen Elementen. Sitzber. preuß. Akad. Wiss. 1912, 456–477. · JFM 43.0204.09
[5] Kantorowitsch, L. W., u.G. P. Akilow: Funktionalanalysis in normierten Räumen. Berlin: Akademie-Verlag 1964.
[6] Karlin, S.: Positive operators. J. Math. Mech.8, 907–937 (1959). · Zbl 0087.11002
[7] Klee, V.: Shrinkable neighborhoods in Hausdorff linear spaces. Math. Ann.141, 281–285 (1960). · Zbl 0096.07902
[8] —- Leray-Schauder theory without local convexity. Math. Ann.141, 286–296 (1960). · Zbl 0096.08001
[9] Köthe, G.: Topologische lineare Räume I. Berlin-Göttingen-Heidelberg: Springer 1960. · Zbl 0093.11901
[10] Krasnoselski, M. A.: Topological methods in the theory of nonlinear integral equations. Oxford-London-New York-Paris: Pergamon Press 1964.
[11] Krein, M. G., u.M. A. Rutman: Lineare Operatoren, die einen Kegel im Banach-Raum invariant lassen (russisch). Uspechi mat. Nauk3, 3–95 (1948).
[12] Landsberg, M.: Über die Fixpunkte kompakter Abbildungen. Math. Ann.154, 427–431 (1964). · Zbl 0136.12001
[13] Perron, O.: Grundlagen für eine Theorie des Jacobischen Kettenbruchlogarithmus. Math. Ann.64, 1–76 (1907). · JFM 38.0262.01
[14] —- Zur Theorie der Matrices. Math. Ann.64, 248–263 (1907). · JFM 38.0202.01
[15] Riedrich, T.: Die RäumeL p (0, 1) (0<p<1) sind zulässig. Wiss. Z. Techn. Univ. Dresden12, 1149–1152 (1963). · Zbl 0135.35202
[16] Robertson, W.: Completions of topological vector spaces. Proc. London Math. Soc. (3)8, 242–257 (1958). · Zbl 0081.32604
[17] Rothe, E.: On non-negative functional transformations. Am. J. Math.66, 245–254 (1944). · Zbl 0060.27703
[18] Schaefer, H.: Neue Existenzsätze in der Theorie nichtlinearer Integralgleichungen. Ber. Verh. Sächs. Akad. Wiss. Leipzig (Math.-Nat. Kl.)101, 40 S. (1955). · Zbl 0066.09001
[19] —- Über die Methode der a priori-Schranken. Math. Ann.129, 415–416 (1955). · Zbl 0064.35703
[20] —- On nonlinear positive operators. Pacific J. Math.9, 847–860 (1959). · Zbl 0090.09901
[21] Vainberg, M. M.: Topologische Methoden zur Behandlung eines Problems über Eigenfunktionen nichtlinearer Integralgleichungen (russisch). Mosk. Obl. Ped. Inst. Uč. Zap. Trudy Kafedr. Mat.20, 37–57 (1954).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.